# SDR GTIA2016061701994

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 40,489 hours, 17,336 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE LT MLG ACTUATOR ANCHOR FITTING DUE TO CORROSION IAW EO 5726-1644.
